# SDR SCNA20161201329

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 41,036 hours, 20,927 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP ASYMMETRY ON TAKEOFF. FLAPS LOCKED AT 2 DEGREES FLAP POSITION INDICATION SPLIT AT 2 DEGREES. REMOVED AND REPLACED NR 3 FLAP SKEW SENSOR. ACCOMPLISHED FLAP SENSOR FUNCTIONAL CHECK. ALL FLAP SENSOR WITHIN LIMITS. OK FOR SERVICE.
